Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Got positive result for xanax in urine test. Taken methadone, benadryl, loracet. How is it possible?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
i took a urin test an they told me i had a postive result for zanx and i have not taken any thing but methadone and loracet an benadrill so how or what would couse this ?
Posted Fri, 3 May 2013 in X-ray, Lab tests and Scans
Answered by Dr. Luchuo Engelbert Bain 4 hours later
Hi and thanks for the query,
Treatment depends on knowing the exact cause of symptoms. Methadone is a synthetic opioid that is used as the hydrochloride. It is an opioid analgesic that is primarily a mu-opioid agonist. It has actions and uses similar to those of morphine.

It is a safe drug in cases of dependence on certain drugs. This should certainly be the situation in your case. Loracet is an anti biotic and its administration normally should be justified by a positive urine culture and preferably anti biotic sensitivity tests.

The test was positive certainly because of the drug you take and methadone is actually to safely reduce or treat dependence on the drug.

Best regards,

Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Radiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor